# SDR HNAA2024103001044

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 42,467 hours, 38,021 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E056822 RH WING TORQUE BOX 1 LOWER FWD CENTER FASTENER HOLE IS OVERSIZED AND DAMAGED.  PREPPED, FABRICATED, AND INSTALLED BUSHINGS AND HILOCK IN RH WING TORQUE BOX 1 LOWER FWD HOLE IAW ETS2024-145-025752 "REV A" AND EO1-57-24-0603
